It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been taking around 10-12 10 mg Lortabs for about a year now. While I still enjoy the feelinhg, I know I have to quit while I am still ahead. I went about two days without any some time back and the leg and arm pains were incredible. I was completely miserable. I also could not sleep and wasn't interested in eating. While I knew is I could make it for another couple days the physical part would be over, I found some pills and started back. I REALLY have to and want to quit.

My question is this: I have access to ultracet and actually took some during one of my last attempts to get off Lortab and they seemed to really help with the leg pain. Does anyone have experience using ultracets as a way to avoid th terrible withdrawals? Also, if I use them for a week or so (long enough to get the lortab out of my system) when I quit taking them will I still have the withdrawal symptoms or will I be in the clear? Thanks for any and all advice!





All times are GMT -7. The time now is 11:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!